Volume 5 (2001)

Download this article
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

On iterated torus knots and transversal knots

William W Menasco

Geometry & Topology 5 (2001) 651–682

DOI: 10.2140/gt.2001.5.651

Forward citations
J S Birman, J A Moody, Obstructions to trivializing a knot, Israel Journal of Mathematics 142 (2004) 125
J S Birman, W W Menasco, Stabilization in the braid groups I: MTWS, Geometry & Topology 10 (2006) 413
W W Menasco, Erratum: On iterated torus knots and transversal knots, Geometry & Topology 11 (2007) 1731